# SDR V0XD20150717152

- Difficulty date: July 15, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 26,223 hours, 17,651 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fastener
- Part number: SH670365534
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER EXIT DOOR HANDLE PIVOT MOUNTS, BRACKETS, HAVE CORRODED HARDWARE.  R & R HARDWARE IAW AMM 20-21-00.  WO 80302 & WC 8060.
